MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SOLUTION,WATER,IRRIGATION,250ML,STRL

Medline Industries, LP MEDLINE; SOLUTION,WATER,IRRIGATION,250ML,STRL
Catalog Number PCS1550
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SOLUTION,WATER,IRRIGATION,250ML,STRL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50840650
Report Number1417592-2026-46181
Device Sequence Number10301418
Product Code FRO
UDI-Device Identifier10080196427055
UDI-Public10080196427055
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPCS1550
Device Lot Number251011038
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown